# SDR ABXA0100022

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 55,543 hours, 24,178 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 46517922
- Condition: Broken
- Location: Rt Mlg Door
- Component: Center Door, Doug
- Component part number: 56489331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LOWER FOLLOW UP DOOR, AFT LOWER ATTACH BRACKET WAS FOUND BROKEN AT GEAR ATTACH POINT.  MAINTENANCE INSPECTED AND REPLACED THE ATTACH BRACKET IAW DC-8 MM.
